MathSciNet Relay Station
MathSciNet bibliographic data
MR3016887 65L60 (26A33 34A08 45J05 65D07)
Tripathi, Manoj P.; Baranwal, Vipul K.; Pandey, Ram K.; Singh, Om P. A new numerical algorithm to solve fractional differential equations based on operational matrix of generalized hat functions. Commun. Nonlinear Sci. Numer. Simul. 18 (2013), no. 6, 1327–1340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement